Alert archive / Mississippi / River Flood Warnings in 2015

River Flood Warning 45, NWS Jackson, MS

April 19, 2015Leake County, Mississippi

NWS Jackson, MS issued this river flood warning at Apr 19, 2015, 7:30 AM CDT for Leake County, Mississippi. It was in force for 3 days.

The area

The outline as issued.

The facts

Issued
Apr 19, 2015, 7:30 AM CDT (12:30 UTC)
Expired
Apr 22, 2015, 9:36 AM CDT
In force
3 days
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Flood severity
Minor

County Leake County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 59 km from the middle of the area, began a volume at 12:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Tuscolameta Creek at Walnut Grove (WTGM6).

Action stage
24 ft
Minor stage
25 ft
Moderate stage
31.5 ft
Major stage
33 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02483000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

149 
WGUS44 KJAN 191230
FLWJAN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON, MS
730 AM CDT SUN APR 19 2015


...The National Weather Service in Jackson has issued a Flood Warning
for the following rivers in Mississippi... 

  Tuscolameta Creek At Walnut Grove affecting Leake County



PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive or walk through areas where water covers roadway! The 
water may be deeper than it appears. Remember...Turn around, don't 
drown!

Forecasts are based on rainfall that has occurred and that which is 
forecast to occur. Routine 12 hours of forecast rainfall is used for 
most sites. Routine 48 hours of forecast rainfall is used on Tibbee 
Creek...Luxapallila Creek...Noxubee River...and the Tombigbee River.


Additional information is available at:  
http://ahps.srh.noaa.gov/ahps2/index.php?wfo=jan

The next regularly scheduled update is expected tonight between 8 and
10 PM.

&&

MSC079-201830-
/O.NEW.KJAN.FL.W.0045.150419T1230Z-150422T1124Z/
/WTGM6.1.ER.150419T0858Z.150420T0000Z.150421T2024Z.NO/
730 AM CDT SUN APR 19 2015

The National Weather Service in Jackson has issued a 

* Flood Warning for 
  The Tuscolameta Creek At Walnut Grove
* until Wednesday morning.
* At  7:00 AM Sunday the stage was 25.7 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 25.0 feet.
* Forecast...The river will continue rising to near 26.5 feet by this
  evening. 
* Impact...At 27.0 feet...Agricultural land along the river is 
  flooding.
* Impact...At 25.0 feet...Agricultural land and low areas along and 
  near the river begin to flood.

&&
 
              Flood    Observed        Forecast 7 AM      Crest
Location      Stg   Stg Day  Time   Mon   Tue   Wed Crest Time  Date

Tuscolameta Creek
Walnut Grove   25  25.7 Sun 07 AM  26.3  25.5  23.4  26.5 07 PM 04/19


&&


LAT...LON 3266 8953 3261 8945 3257 8935 3250 8942
      3258 8953 3263 8960             



$$
7 follow-up statements
415 
WGUS84 KJAN 191542
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
1042 AM CDT SUN APR 19 2015




...The Flood Warning continues for the following rivers in 
Mississippi...

  Tuscolameta Creek At Walnut Grove affecting Leake County 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive or walk through areas where water covers roadway! The 
water may be deeper than it appears. Remember...Turn around, don't 
drown!

Forecasts are based on rainfall that has occurred and that which is 
forecast to occur. Routine 12 hours of forecast rainfall is used for 
most sites. Routine 48 hours of forecast rainfall is used on Tibbee 
Creek...Luxapallila Creek...Noxubee River...and the Tombigbee River.


Additional information is available at:  
http://ahps.srh.noaa.gov/ahps2/index.php?wfo=jan

The next regularly scheduled update is expected tonight between 8 and
10 PM.

&&

MSC079-202142-
/O.EXT.KJAN.FL.W.0045.000000T0000Z-150421T1330Z/
/WTGM6.1.ER.150419T0858Z.150419T1800Z.150420T2230Z.NO/
1042 AM CDT SUN APR 19 2015


The Flood Warning continues for
  The Tuscolameta Creek At Walnut Grove
* until Tuesday morning.
* At 10:00 AM Sunday the stage was 25.8 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 25.0 feet.
* Forecast...The river will continue rising to near 26.0 feet by this
  afternoon. 
* Impact...At 25.0 feet...Agricultural land and low areas along and 
  near the river begin to flood.

&&
 
              Flood    Observed        Forecast 7 AM      Crest
Location      Stg   Stg Day  Time   Mon   Tue   Wed Crest Time  Date

Tuscolameta Creek
Walnut Grove   25  25.8 Sun 10 AM  25.6  24.1  19.1  26.0 01 PM 04/19


&&


LAT...LON 3266 8953 3261 8945 3257 8935 3250 8942
      3258 8953 3263 8960             



$$
752 
WGUS84 KJAN 200259
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
959 PM CDT SUN APR 19 2015


...The Flood Warning continues for the following rivers in 
Mississippi...

  Tuscolameta Creek At Walnut Grove affecting Leake County 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive or walk through areas where water covers roadway! The 
water may be deeper than it appears. Remember...Turn around, don't 
drown!

Forecasts are based on rainfall that has occurred and that which is 
forecast to occur. Routine 12 hours of forecast rainfall is used for 
most sites.

The next regularly scheduled update is expected between 8 and 10 AM.

&&

MSC079-210859-
/O.EXT.KJAN.FL.W.0045.000000T0000Z-150422T1330Z/
/WTGM6.1.ER.150419T0858Z.150420T0600Z.150421T2230Z.NO/
959 PM CDT SUN APR 19 2015

...Flood Warning extended until Wednesday morning...

The Flood Warning continues for
  The Tuscolameta Creek At Walnut Grove
* until Wednesday morning.
* At  9:00 PM Sunday the stage was 26.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 25.0 feet.
* Forecast...The river will continue rising to near 26.6 feet by just
  after midnight tonight.
* Impact...At 25.0 feet...Agricultural land and low areas along and 
  near the river begin to flood.

&&
 
              Flood    Observed        Forecast 7 AM      Crest
Location      Stg   Stg Day  Time   Mon   Tue   Wed Crest Time  Date

Tuscolameta Creek
Walnut Grove   25  26.0 Sun 09 PM  26.6  25.7  23.5  26.6 01 AM 04/20


&&


LAT...LON 3266 8953 3261 8945 3257 8935 3250 8942
      3258 8953 3263 8960             



$$
133 
WGUS84 KJAN 201513
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
1012 AM CDT MON APR 20 2015




...The Flood Warning continues for the following rivers in 
Mississippi...

  Tuscolameta Creek At Walnut Grove affecting Leake County 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive or walk through areas where water covers roadway! The 
water may be deeper than it appears. Remember...Turn around, don't 
drown!

Forecasts are based on rainfall that has occurred and that which is 
forecast to occur. Routine 12 hours of forecast rainfall is used for 
most sites. 

Additional information is available at:  
http://ahps.srh.noaa.gov/ahps2/index.php?wfo=jan

The next regularly scheduled update is expected tonight between 8 and
10 PM.

&&

MSC079-212112-
/O.EXT.KJAN.FL.W.0045.000000T0000Z-150423T1724Z/
/WTGM6.1.ER.150419T0858Z.150421T0000Z.150423T0224Z.NO/
1012 AM CDT MON APR 20 2015

...Flood Warning extended until Thursday afternoon...

The Flood Warning continues for
  The Tuscolameta Creek At Walnut Grove
* until Thursday afternoon.
* At  9:00 AM Monday the stage was 26.4 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 25.0 feet.
* Forecast...The river will continue rising to near 26.5 feet by this
  evening. 

&&
 
              Flood    Observed        Forecast 7 AM      Crest
Location      Stg   Stg Day  Time   Tue   Wed   Thu Crest Time  Date

Tuscolameta Creek
Walnut Grove   25  26.4 Mon 09 AM  26.5  26.0  23.9  26.5 07 PM 04/20


&&


LAT...LON 3266 8953 3261 8945 3257 8935 3250 8942
      3258 8953 3263 8960             



$$
520 
WGUS84 KJAN 210145
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
845 PM CDT MON APR 20 2015




...The Flood Warning continues for the following rivers in 
Mississippi...

  Tuscolameta Creek At Walnut Grove affecting Leake County 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive or walk through areas where water covers roadway! The 
water may be deeper than it appears. Remember...Turn around, don't 
drown!

Forecasts are based on rainfall that has occurred and that which is 
forecast to occur. Routine 12 hours of forecast rainfall is used for 
most sites. Routine 48 hours of forecast rainfall is used on Tibbee 
Creek...Luxapallila Creek...Noxubee River...and the Tombigbee River.


The next regularly scheduled update is expected between 8 and 10 AM.

&&

MSC079-220745-
/O.EXT.KJAN.FL.W.0045.000000T0000Z-150423T1700Z/
/WTGM6.1.ER.150419T0858Z.150421T0100Z.150423T0200Z.NO/
845 PM CDT MON APR 20 2015


The Flood Warning continues for
  The Tuscolameta Creek At Walnut Grove
* until Thursday afternoon.
* At  8:00 PM Monday the stage was 26.6 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 25.0 feet.
* Forecast...The river will continue falling and will fall below 
  flood stage by Wednesday before midnight.
* Impact...At 27.0 feet...Agricultural land along the river is 
  flooding.
* Impact...At 25.0 feet...Agricultural land and low areas along and 
  near the river begin to flood.

&&
 
              Flood    Observed        Forecast 7 AM      Crest
Location      Stg   Stg Day  Time   Tue   Wed   Thu Crest Time  Date

Tuscolameta Creek
Walnut Grove   25  26.6 Mon 08 PM  26.6  26.1  23.7     cresting          


&&


LAT...LON 3266 8953 3261 8945 3257 8935 3250 8942
      3258 8953 3263 8960             



$$
912 
WGUS84 KJAN 211458
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
958 AM CDT TUE APR 21 2015


...The Flood Warning continues for the following rivers in 
Mississippi...

  Tuscolameta Creek At Walnut Grove affecting Leake County 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive or walk through areas where water covers roadway! The 
water may be deeper than it appears. Remember...Turn around, don't 
drown!

Forecasts are based on rainfall that has occurred and that which is 
forecast to occur. Routine 12 hours of forecast rainfall is used for 
most sites. 
Additional information is available at:  
http://ahps.srh.noaa.gov/ahps2/index.php?wfo=jan

The next regularly scheduled update is expected tonight between 8 and
10 PM.

&&

MSC079-222058-
/O.EXT.KJAN.FL.W.0045.000000T0000Z-150423T1836Z/
/WTGM6.1.ER.150419T0858Z.150421T0430Z.150423T0336Z.NO/
958 AM CDT TUE APR 21 2015

...Flood Warning extended until Thursday afternoon...

The Flood Warning continues for
  The Tuscolameta Creek At Walnut Grove
* until Thursday afternoon.
* At  9:00 AM Tuesday the stage was 26.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 25.0 feet.
* Forecast...The river will continue falling and will fall below 
  flood stage by late tomorrow evening .

&&
 
              Flood    Observed        Forecast 7 AM      Crest
Location      Stg   Stg Day  Time   Wed   Thu   Fri Crest Time  Date

Tuscolameta Creek
Walnut Grove   25  26.5 Tue 09 AM  25.8  24.2  20.9 Falling        
 


&&


LAT...LON 3266 8953 3261 8945 3257 8935 3250 8942
      3258 8953 3263 8960             



$$
062 
WGUS84 KJAN 220149
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
848 PM CDT TUE APR 21 2015

...The Flood Warning continues for the following rivers in Mississippi...

  Tuscolameta Creek At Walnut Grove affecting Leake County 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive or walk through areas where water covers roadway! The 
water may be deeper than it appears. Remember...Turn around, don't 
drown!

Forecasts are based on rainfall that has occurred and that which is 
forecast to occur. Routine 12 hours of forecast rainfall is used for 
most sites. Routine 48 hours of forecast rainfall is used on Tibbee 
Creek...Luxapallila Creek...Noxubee River...and the Tombigbee River.


The next regularly scheduled update is expected between 8 and 10 AM.

&&

MSC079-230300-
/O.EXT.KJAN.FL.W.0045.000000T0000Z-150423T0300Z/
/WTGM6.1.ER.150419T0858Z.150421T0430Z.150422T1200Z.NO/
848 PM CDT TUE APR 21 2015


The Flood Warning continues for
  The Tuscolameta Creek At Walnut Grove
* until Wednesday evening.
* At 8:00 PM Tuesday the stage was 25.8 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 25.0 feet.
* Forecast...The river will continue falling and will fall below 
  flood stage by tomorrow morning.
* Impact...At 25.0 feet...Agricultural land and low areas along and 
  near the river begin to flood.

&&
 
              Flood    Observed        Forecast 7 AM      Crest
Location      Stg   Stg Day  Time   Wed   Thu   Fri Crest Time  Date

Tuscolameta Creek
Walnut Grove   25  25.8 Tue 08 PM  25.0  23.4  20.5    Falling          


&&


LAT...LON 3266 8953 3261 8945 3257 8935 3250 8942
      3258 8953 3263 8960             



$$
554 
WGUS84 KJAN 221436
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
936 AM CDT WED APR 22 2015


...The Flood Warning is cancelled for the following rivers 
in Mississippi...
 
  Tuscolameta Creek At Walnut Grove affecting Leake County


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive or walk through areas where water covers roadway! The 
water may be deeper than it appears. Remember...Turn around, don't 
drown!

Forecasts are based on rainfall that has occurred and that which is 
forecast to occur. Routine 12 hours of forecast rainfall is used for 
most sites. 

Additional information is available at:  
http://ahps.srh.noaa.gov/ahps2/index.php?wfo=jan

The next regularly scheduled update is expected tonight between 8 and
10 PM.

&&

MSC079-221506-
/O.CAN.KJAN.FL.W.0045.000000T0000Z-150423T0300Z/
/WTGM6.1.ER.150419T0858Z.150421T0430Z.150422T0426Z.NO/
936 AM CDT WED APR 22 2015

The Flood Warning is cancelled for
  The Tuscolameta Creek At Walnut Grove.
* At  9:00 AM Wednesday the stage was 21.5 feet.
* The river fell below flood stage at 11:26 PM Tuesday.
* Flood stage is 25.0 feet.
* Forecast...The river will continue to fall to 17.4 feet by tomorrow
  morning.


&&
 
              Flood    Observed        Forecast 7 AM      Crest
Location      Stg   Stg Day  Time   Thu   Fri   Sat Crest Time  Date

Tuscolameta Creek
Walnut Grove   25  21.5 Wed 09 AM  17.4  16.2  15.7 Continued fall 
    


&&


LAT...LON 3266 8953 3261 8945 3257 8935 3250 8942
      3258 8953 3263 8960             



$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this river flood warning went out at Apr 19, 4:59 AM CDT, 2 hours 31 minutes earlier.

Area forecast discussion, Apr 19, 4:59 AM CDT, 2 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
459 AM CDT SUN APR 19 2015

.DISCUSSION...TODAY THROUGH NEXT SUNDAY...OTHER THAN SOME HIGH- RES
MODELS...OVERALL SUITE OF GLOBAL MODELS HAVEN'T BEEN MUCH HELP WITH
RECOGNIZING WHAT'S GOING ON RIGHT NOW AND WHAT WILL TRANSPIRE THROUGH
AT LEAST THE MORNING AND EARLY AFTERNOON HOURS. THEREFORE... THE
FORECAST FOR A GOOD BIT OF TODAY AT LEAST WILL BASICALLY BE A BLEND
OF CURRENT RADAR TRENDS AND SAID HIGH-RES MODELS.

CURRENT RADAR SHOWS AN AREA OF SHOWERS EXITING THE EASTERN HALF OF
THE CWA.  AS THIS IS HAPPENING...SCATTERED CONVECTION IS DEVELOPING
OUT AHEAD OF ANOTHER LINE OF SHOWERS AND STORMS THAT'S SHIFTING EAST
NORTHEAST AND INTO THE WESTERN HALF OF MY CWA.  BASED ON THIS
ALONE...I'VE INCREASED POPS ACROSS THE BOARD FOR TODAY.  THE
THINKING IS...AND HIGH-RES MODELS AGREE...THERE WILL BE A GRADUAL
DECREASE IN ACTIVITY FROM MID TO LATE MORNING.  HOWEVER...DAYTIME
HEATING COMBINED WITH THE DISTURBANCE STILL TREKING EAST ACROSS THE
CWA...WILL CAUSE CONVECTION TO AGAIN INCREASE IN COVERAGE OVER MY
EAST HEADING INTO THE EARLY AFTERNOON.  SOME OF THE STORMS IN MY
WEST...MAINLY THOSE ALONG THE SQUALL LINE...THIS MORNING COULD BE
STRONG TO SEVERE AND CAPABLE OF PRODUCING GUSTY WINDS.  HEAVY
RAINFALL RESULTING IN LOCALIZED FLASH FLOODING CANNOT BE RULED OUT
EITHER.

ONCE THIS CONVECTION EXITS THE REGION THIS AFTERNOON...THERE WILL BE
FEW HOURS IN WHICH THERE WILL BE A LULL IN ACTIVITY.  LATE IN THE
DAY AND INTO THIS EVENING HOWEVER... ANOTHER...AND MORE POTENT...
PIECE OF ENERGY AND COLD FRONT IS EXPECTED TO BEGIN IMPEDING UPON
THE CWA FROM THE WEST. THIS WILL BE WHEN THE BETTER POTENTIAL FOR
SEVERE WEATHER ENTERS THE FORECAST FOR THE ENTIRE CWA.

THE OVERALL SETUP FOR THIS SEVERE POTENTIAL LATE THIS AFTERNOON...
BUT MORE SO THIS EVENING...HASN'T CHANGED MUCH.  WHILE THIS
MORNING'S ACTIVITY DOES TAKE SOME PUNCH OUT OF THE AIRMASS FOR THE
AFTERNOON...MODELS AGREE THAT THERE WILL BE A GOOD BIT OF RECOVERY
AND INCREASED SEVERE WEATHER PARAMETERS THIS EVENING AS A PRE-
FRONTAL TROUGH AXIS SHIFTS IN FROM THE WEST.  A BROKEN LINE OF
SUPERCELLS CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WIND
GUSTS...PERHAPS SOME IN EXCESS OF 60 MPH...REMAIN THE PRIMARY
THREATS WITH THESE STORMS.  HOWEVER...A TORNADO OR TWO CANNOT BE
RULED OUT.  THIS ACTIVITY IS EXPECTED TO BEGIN MOVING INTO THE DELTA
AROUND TO JUST AFTER 7 PM THIS EVENING.  I'LL MAINTAIN THE CURRENT
LAYOUT OF THE HWO THIS MORNING AS THE BETTER CONFIDENCE OF SEVERE
WEATHER EXISTS ACROSS THE DELTA WHERE SEVERE PARAMETERS LOOK MOST
FAVORABLE.  WHILE ACTIVITY IS EXPECTED TO GRADUALLY WEAKEN THE
FURTHER EAST IT MOVES...THE RISK FOR SEVERE WEATHER DOES EXIST
ACROSS THE ENTIRE CWA THIS EVENING INTO TONIGHT.

AS THE SYSTEM EXITS EAST INTO ALABAMA EARLY MONDAY MORNING...
NOTICEABLY COOLER DRIER AIR WILL ADVECT INTO THE CWA ON MONDAY AS
HIGH PRESSURE BUILDS IN FROM THE WEST.  THIS LOOKS TO LEAD TO A
BRIEF DRY PERIOD OF WEATHER MONDAY THROUGH AT LEAST WEDNESDAY...
ALTHOUGH SOME SMALL RAIN CHANCES DO EXIST IN THE FORECAST FOR
WEDNESDAY AFTERNOON AS WARM ADVECTION ENSUES ACROSS THE REGION.

THROUGHOUT THE REMAINDER OF THE FORECAST PERIOD...THURSDAY THROUGH
NEXT SUNDAY...WITH SUBTLE DISTURBANCES EMBEDDED IN ZONAL FLOW
TRAVERSING THE REGION...COUPLED WITH DAYTIME HEATING...RAIN CHANCES
REMAIN IN THE FORECAST EACH AFTERNOON.  BETTER RAIN CHANCES COULD
EXIST OVER NEXT WEEKEND AS A TROUGH SWINGING THROUGH THE MID-
MISSISSIPPI RIVER VALLEY TRIES TO PUSH A COLD FRONT INTO AND THROUGH
THE FORECAST AREA. /19/

&&

.AVIATION...FLIGHT CATEGORIES AT TAF SITES ACROSS THE REGION AREA
THIS MORNING RANGE FROM IFR TO VFR.  THIS IS AS A RESULT OF
CONVECTION AND LOW CLOUDS.  WHILE CONVECTION WILL REMAIN POSSIBLE
TODAY...ESPECIALLY ALONG AND NORTH OF THE INTERSTATE 20
CORRIDOR...CATEGORIES SHOULD IMPROVE TO AT LEAST MVFR BY THE
AFTERNOON HOURS.  THE RISK FOR SEVERE STORMS WILL EXIST AGAIN THIS
EVENING INTO TONIGHT ACROSS THE ENTIRE AREA...BUT ESPECIALLY OVER
THE DELTA REGION.  WINDS TODAY WILL BE SOUTHERLY AROUND 10
KNOTS...BUT AS A FRONT PASSES THROUGH LATER TONIGHT...WINDS WILL
BECOME NORTHERLY IN ITS WAKE. /19/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       81  61  75  49 /  49  49   6   5
MERIDIAN      81  63  76  48 /  49  48  12   5
VICKSBURG     82  58  74  49 /  58  50   5   5
HATTIESBURG   84  65  80  53 /  46  31  10   5
NATCHEZ       83  60  75  50 /  47  37   3   4
GREENVILLE    79  57  72  48 /  60  64   7   5
GREENWOOD     78  58  72  47 /  60  64  13   5

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

19
Hazardous weather outlook, Apr 19, 5:25 AM CDT, 2 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
525 AM CDT SUN APR 19 2015

ARZ074-075-MSZ018-019-025-026-034-035-201030-
ASHLEY-CHICOT-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-WASHINGTON-
HUMPHREYS-
525 AM CDT SUN APR 19 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARKANSAS...CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...AND
NORTHWEST MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT...

SEVERE THUNDERSTORMS
THREAT...SIGNIFICANT
TIMING...TODAY THROUGH TONIGHT

A POTENT SET UP FOR SEVERE WEATHER SHOULD TAKE SHAPE LATE THIS AFTERNOON
INTO THIS EVENING. THERE IS A SIGNIFICANT THREAT FOR SEVERE STORMS
CAPABLE OF PRODUCING GOLF BALL TO BASEBALL SIZE HAIL AND DAMAGING
WIND GUSTS OF 75 MPH. A TORNADO OR TWO CANNOT BE RULED OUT.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1)

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TODAY
THROUGH TONIGHT.

LAZ007>009-015-016-023>025-MSZ027>033-036>045-047>049-053-059-
201030-
MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-MADISON-FRANKLIN-
CATAHOULA-TENSAS-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-
OKTIBBEHA-HOLMES-ATTALA-WINSTON-NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-
LEAKE-NESHOBA-WARREN-HINDS-RANKIN-CLAIBORNE-JEFFERSON-
525 AM CDT SUN APR 19 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
LOUISIANA...CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...
NORTHEAST MISSISSIPPI...AND SOUTHWEST MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT...

SEVERE THUNDERSTORMS
THREAT...ELEVATED
TIMING...TODAY THROUGH TONIGHT

A POTENT SET UP FOR SEVERE WEATHER SHOULD TAKE SHAPE LATE THIS AFTERNOON
AND INTO THIS EVENING. THERE IS AN ELEVATED THREAT FOR SEVERE STORMS
CAPABLE OF PRODUCING HAIL TO THE SIZE OF GOLF BALLS...ALONG WITH
DAMAGING WIND GUSTS OF 60 MPH OR GREATER.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1)

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TODAY
THROUGH TONIGHT.

LAZ026-MSZ046-050>052-054>058-060>066-072>074-201030-
CONCORDIA-KEMPER-SCOTT-NEWTON-LAUDERDALE-COPIAH-SIMPSON-SMITH-
JASPER-CLARKE-ADAMS-FRANKLIN-LINCOLN-LAWRENCE-JEFFERSON DAVIS-
COVINGTON-JONES-MARION-LAMAR-FORREST-
525 AM CDT SUN APR 19 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
LOUISIANA...CENTRAL MISSISSIPPI...EAST CENTRAL MISSISSIPPI...AND
SOUTH CENTRAL MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT...

SEVERE THUNDERSTORMS
THREAT...LIMITED
TIMING...TODAY THROUGH TONIGHT

THERE IS A LIMITED THREAT FOR SEVERE STORMS THIS EVENING. THESE
STORMS WILL BE CAPABLE OF PRODUCING HAIL TO THE SIZE OF QUARTERS AND
DAMAGING WIND GUSTS OF 60 MPH.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1)

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TODAY
THROUGH TONIGHT.

19

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF
 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
SIGNIFICANT...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF
 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF
 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.
LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60
 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN HOME PAGE...
   WWW.WEATHER.GOV/JAN
STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=SAFE
FIND NWS JAN ON FACEBOOK...
   WWW.FACEBOOK.COM/NWSJACKSONMS
FOLLOW NWS JAN ON TWITTER...
   @NWSJACKSONMS

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

STORM PREDICTION CENTER (SPC)...
   WWW.SPC.NOAA.GOV/
SPC...MESO ANALYSIS...
   WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/#
SPC...DAY 1 THROUGH 3 OUTLOOKS...
   WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/
SPC...STORM REPORTS...
   WWW.SPC.NOAA.GOV/CLIMO/
NWS JAN CURRENT SVR/TOR WATCHES...
   WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG

   PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!

In the hours before

Special weather statement, Apr 19, 1:39 AM CDT, 5 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
139 AM CDT SUN APR 19 2015

MSZ055-064-065-190715-
SIMPSON MS-COVINGTON MS-JEFFERSON DAVIS MS-
139 AM CDT SUN APR 19 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN COVINGTON...
NORTHWESTERN JEFFERSON DAVIS AND SOUTHEASTERN SIMPSON COUNTIES UNTIL
215 AM CDT...

AT 138 AM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR HEBRON...OR 13 MILES SOUTH OF PINOLA...MOVING NORTHEAST AT 20
MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  CLEM AROUND 155 AM CDT.
  MAGEE AND MOUNT OLIVE AROUND 215 AM CDT.

LAT...LON 3157 8990 3168 8998 3175 8997 3197 8966
      3178 8966 3164 8963
TIME...MOT...LOC 0638Z 237DEG 19KT 3170 8988

GRG
Special weather statement, Apr 19, 2:42 AM CDT, 4 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
242 AM CDT SUN APR 19 2015

MSZ063-064-190815-
LAWRENCE MS-JEFFERSON DAVIS MS-
242 AM CDT SUN APR 19 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN JEFFERSON DAVIS AND
EAST CENTRAL LAWRENCE COUNTIES UNTIL 315 AM CDT...

AT 241 AM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR PRENTISS...OR 19 MILES SOUTH OF PINOLA...MOVING NORTHEAST AT 20
MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  PRENTISS AROUND 250 AM CDT.
  CLEM AROUND 315 AM CDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE SILVER CREEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3160 9012 3177 8984 3177 8976 3176 8975
      3162 8976 3161 8975 3161 8974 3159 8971
      3157 8969 3144 9003
TIME...MOT...LOC 0741Z 238DEG 17KT 3160 8995

GRG
Special weather statement, Apr 19, 3:54 AM CDT, 3 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
354 AM CDT SUN APR 19 2015

ARZ074-LAZ007-015-190945-
ASHLEY AR-RICHLAND LA-MOREHOUSE LA-
354 AM CDT SUN APR 19 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN ASHLEY
COUNTY...NORTHERN RICHLAND AND MOREHOUSE PARISHES UNTIL 445 AM CDT...

AT 353 AM CDT...METEOROLOGISTS WERE TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTH OF
FARMERVILLE TO NEAR RICHWOOD...AND MOVING NORTHEAST AT 40 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

STRONG THUNDERSTORMS WILL BE NEAR...
  START AROUND 415 AM CDT.
  WEST CROSSETT AROUND 435 AM CDT.
  CROSSETT AROUND 440 AM CDT.
  NORTH CROSSETT AROUND 445 AM CDT.

OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE OAK RIDGE...
COLLINSTON AND MER ROUGE.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3334 9195 3279 9160 3275 9160 3270 9164
      3267 9163 3267 9160 3259 9160 3258 9147
      3254 9144 3243 9196 3252 9190 3260 9193
      3266 9191 3271 9197 3271 9203 3289 9208
      3301 9207 3308 9213 3315 9211 3316 9214
TIME...MOT...LOC 0853Z 227DEG 36KT 3287 9242 3237 9210

GRG
Special weather statement, Apr 19, 4:33 AM CDT, 2 hours 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
433 AM CDT SUN APR 19 2015

ARZ074-191015-
ASHLEY AR-
433 AM CDT SUN APR 19 2015

...A STRONG THUNDERSTORM WILL AFFECT ASHLEY COUNTY UNTIL 515 AM
CDT...

AT 433 AM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 7
MILES WEST OF BEEKMAN...OR 11 MILES SOUTHEAST OF HUTTIG...MOVING EAST
AT 40 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  BERLIN AROUND 500 AM CDT.
  WILMOT AND PARKDALE AROUND 515 AM CDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE BLANCHTON.

LAT...LON 3315 9211 3316 9214 3319 9214 3321 9213
      3321 9208 3324 9209 3325 9205 3328 9204
      3331 9198 3335 9199 3335 9197 3338 9196
      3340 9199 3339 9146 3301 9146 3301 9206
      3303 9209 3303 9211 3310 9214
TIME...MOT...LOC 0933Z 247DEG 33KT 3296 9201

GRG
Special weather statement, Apr 19, 5:42 AM CDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
542 AM CDT SUN APR 19 2015

ARZ075-MSZ018-019-034-191115-
CHICOT AR-WASHINGTON MS-SUNFLOWER MS-BOLIVAR MS-
542 AM CDT SUN APR 19 2015

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL CHICOT...SOUTHWESTERN
SUNFLOWER...SOUTH CENTRAL BOLIVAR AND NORTHERN WASHINGTON COUNTIES
UNTIL 615 AM CDT...

AT 542 AM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR LAKE VILLAGE...MOVING NORTHEAST AT 55 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  WAYSIDE AROUND 550 AM CDT.
  GREENVILLE...METCALFE AND WINTERVILLE AROUND 600 AM CDT.
  LELAND AROUND 605 AM CDT.
  SHAW AND HOLLY RIDGE AROUND 615 AM CDT.

LAT...LON 3317 9126 3333 9137 3366 9080 3342 9064
TIME...MOT...LOC 1042Z 240DEG 49KT 3329 9124

GRG

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 18, 7:36 PM CDTSpecial Weather StatementJANSmith24 min
Apr 18, 8:44 PM CDTSpecial Weather StatementJANNewton31 min
Apr 18, 10:20 PM CDTFlash Flood WarningJANHinds, Madison3 hr
Apr 18, 10:53 PM CDTFlash Flood WarningJANCopiah3 hr
Apr 18, 11:23 PM CDTSpecial Weather StatementJANScott37 min
Apr 18, 11:57 PM CDTAreal Flood WarningJANAttala, Choctaw, Holmes, Kemper, Leake, Madison and 3 more3 hr
Apr 19, 1:39 AM CDTSpecial Weather StatementJANSimpson36 min
Apr 19, 2:19 AM CDTSevere Thunderstorm WarningJANSimpson, Smith41 min
Apr 19, 2:42 AM CDTSpecial Weather StatementJANJefferson Davis33 min
Apr 19, 7:31 AM CDTRiver Flood WarningJANMadison, Yazoo13 days

Nearby

River Flood Warnings in Mississippi, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.